MathSciNet Relay Station
MathSciNet bibliographic data
MR2518619 53C60 (51K05 51K10 52A07 52A20 58B20)
Papadopoulos, Athanase; Troyanov, Marc Harmonic symmetrization of convex sets and of Finsler structures, with applications to Hilbert geometry. Expo. Math. 27 (2009), no. 2, 109–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement